Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Yuri I. Manin
Title: Frobenius manifolds, quantum cohomology, and moduli spaces
Additional book information: Amer. Math. Soc., Providence, RI, 1999, xiii + 303 pp., ISBN 0-8218-1917-8, $55.00

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Ezra Getzler
Affiliation: Northwestern University
Journal: Bull. Amer. Math. Soc. 38 (2001), 101-108
Published electronically: October 2, 2000
Review copyright: © Copyright 2000 American Mathematical Society